| Catalog Number |
50000000L |
| Medical Device Problem Codes |
Inaccurate Flow Rate (1249); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter's zip code: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that per wo evaluation, decon tech install test mixing pump to cool in an arctic sun device.Per sample evaluation results on 13may2026, erratic flow meter readings on bypass.